EconPapers    
Economics at your fingertips  
 

Spatiotemporal robust control in infinite dimensional spaces

William Brock, Anastasios Xepapadeas () and Athanasios Yannacopoulos

No 1405, DEOS Working Papers from Athens University of Economics and Business

Abstract: We formulate infinite dimensional stochastic robust optimal control problems, motivated by applications arising in interconnected economic systems, or spatially extended economies. We study in detail linear quadratic problems and nonlinear problems. We derive optimal robust controls and identify conditions under which concerns about model misspecification at specific cite(s) could cause regulation to break down, to be very costly, or to induce pattern formation and spatial clustering. We call sites associated with these phenomena hot spots.

Keywords: Infinite dimensional stochastic control; robust control; Operator and matrix Riccati equation; Hot spot formation; Pattern formation; Hamilton-Jacobi Bellman equation (search for similar items in EconPapers)
Date: 2014-04-11
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://wpa.deos.aueb.gr/docs/Spatiotemporal.robust.control.pdf First version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aue:wpaper:1405

Access Statistics for this paper

More papers in DEOS Working Papers from Athens University of Economics and Business Contact information at EDIRC.
Series data maintained by Ekaterini Glynou ().

 
Page updated 2017-11-15
Handle: RePEc:aue:wpaper:1405